# SDR SWIA2020040750014

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.319.70 FRAME FROM STRG. 26L TO 26R CORRODED (MARKED)   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED FS319.70 LOWER FRAME SECTOR REF SRM AND BOMBARDIER DWG. COMPLIED WITH TASK CARD. SEE CONTINUE CARD FOR DETAILS. NO LEAKS.
